# SDR RAIA00711018

- Difficulty date: November 27, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145
- Aircraft serial: 14500830
- Aircraft time: 8,414 hours, 8,028 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 4252070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 8006 - IAD - NR 2 ENG OIL PRESSURE WENT INTO RED/QUANTITY AT 3 QTS.  ENGINE WAS SHUT DOWN.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE GENERATOR GARLOCK SEAL AND RETAINING RING PERFORMED LEAK CHECK AND GROUND RUN CHECKS GOOD.
